On the regularity criteria for weak solutions to the magnetohydrodynamic equations

By Cheng He, Yun Wang. 2007

140 citations recorded by the source corpus.

Abstract We study the regularity criteria for weak solutions to the incompressible magnetohydrodynamic equations. Some regularity criteria are obtained for weak solutions to the magnetohydrodynamic equations, which generalize the results in [C. He, Z. Xin, On the regularity of solutions to the magneto-hydrodynamic equations, J. Differential Equations 213 (2) (2005) 235–254]. Our results reveal that the velocity field of the fluid plays a more dominant role than the magnetic field does on the regularity of solutions to the magnetohydrodynamic equations.

Subfields: Applied Mathematics, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/16455a2c7ccfe4881a256ed68307fd4242fcd2bd

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Sadek Gala
  2. Baoquan Yuan
  3. Yong Zhou
  4. Jinrong Wang
  5. Nazim Idrisoglu Mahmudov
  6. Michal Feckan
  7. V. Vijayakumar
  8. R. Udhayakumar

In Mathematical Physics

  1. Sadek Gala
  2. Baoquan Yuan
  3. Yong Zhou
  4. Alexis Vasseur
  5. Michael Struwe
  6. Caidi Zhao
  7. Tomás Caraballo
  8. C. Chan

Citations in the corpus